# SDR HALA2011101600464

- Difficulty date: October 16, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 37,187 hours, 6,951 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755359AB
- Part serial: L0160
- Condition: Malfunctioned
- Location: Right
- Part time: 2,022 hours, 331 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - EICAS MESSAGE, RT GEN OFF,  RETURNED TO NORMAL AFTER GENERATED SWITCH RESET.  OCCURS DURING RT ENG STARTS WHEN STARTER CUT OUT.  ACCOMPLISHED FIM 24-20-00, WIRING CHECKED OK FROM RT GCU TO RT IDG PMG.  BPCU BITE UNDER FREQUENCY TRIP, IDL/PML WIRING. REPLACED RT ENG IDG IAW AMM 24-11-01 OPS & LK CKS GOOD. BPCU BITE OK.
